I think something is wrong with me.
I am 19 years old, and two years ago I ended high-school. I took a year off because I had no idea what I wanted to do with my life. Now, I am going to be starting school tomorrow, but I have developed this strange problem.
I am a happy person, but for some reason, I think about suicide. But I don't know why. It's like, I have no reason that I would do it. Meaning, I have loving parents, I have siblings that care about me, friends that care about me, and I have a whole life ahead of me. But I somehow think that when I get a thought in my head (and it has happened with anything) I believe that I have that problem. I also self-evaluate my problems online and believe that I have them. I've gone though cycles this summer believing that I have certain problems and when I am scared, I go to my mother and I complain/cry about them to her. I look to her constantly for reassurance that I don't have these problems. And when she tells me that I don't have them, it goes away. But lately, the thought about suicide has crossed my mind (not "I'm going to do it", but "what if I did it?") and it has scared me to the point that her words don't help me anymore.
All in all, I don't show any symptoms of being suicidal. I eat healthy, spend time with friends, enjoy doing the things I do. But I just get thoughts and I don't know why I get them. I do, however, have a very stressful job, but I always vent my problems out.
Anyway, I think I have totally lost my self-confidence (or so she says), and I want it back. I want to be the same person I was in High-School, but I have no idea how to achieve that.
Is this an anxiety/depressional problem, or something simply that is all in my head (a coming of age thing)? I am all willing to get help to make myself feel better.
Thanks for reading and listening. :D
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?